My mother has metastatic breast ca (to bone only) after 7 years post op , took arimidex for 6 months, cea went up a wee bit. Dr changed her medicine to aromasin. Taking it for a week. Complains of headache nausea, and very increased joint pain, and tiredness,some insomnia. Do these reactions reduce over the time taking the aromasin? Or will they always be this bad? She did not take the drug today, will abuptly stopping the medicine have immediate bad consequences? We are waiting for a doctor to return our call but wanted another opinion.
26 Oct 2009
The symptoms you stated are known side effects of Aromasin. It must have been really bothersome if your mum refused her dose. You did the right thing to contact her doctor.
Hopefully he/she has worked out another regimen for your mum.
These are the known side effects of Aromasin.
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Aromasin:
Anxiety; back, joint, muscle, or limb pain; constipation; coughing; diarrhea; dizziness; fatigue; flu-like symptoms; hair loss; headache; hot flashes; increased or decreased appetite; increased sweating; joint pain; nausea; stomach pain or upset; tiredness; trouble sleeping; weight gain; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Aromasin:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; confusion; depression; numbness of an arm or leg; numbness or tingling in the skin, hands, or feet; one-sided weakness; severe or sudden bone pain; severe stomach pain; shortness of breath; sudden, severe dizziness, headache, vomiting, or fainting; sudden, unusual weight gain; swelling of the hands, legs, or feet; vision or speech changes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
take anything related to hormone therapy. I am having side effects from my Arimidex already so I am very hesitant to take yet another medication that ...
2 answers • 20 Oct 2009
I've been on Arimidex for nearly 5 years with minimum side effects but have recently developed a small (1cm) lesion on my liver. Numerous scans ...
1 answer • 5 May 2010
... after 10 months of unsuccessful Arimidex and Fasoldex treatments. What do we need to expect? We are all very nervous. She has already lost 75 lbs ...
1 answer • 4 Jan 2012
... stopped taking as at end of my Breast Cancer Treatment and starting to feel terrible. Sickness, aching, light headed etc. Anyone know if this is ...
5 answers • 13 May 2013
5 weeks after switching from Arimidex to Aromasin, I began experiencing dizziness, particularly when
... rising from lying down or sitting, or upon bending down and getting up. My oncologist sent me for brain MRI which was normal and had me stop ...
0 answers • 6 May 2015